# SDR SWAA2013120423000

- Difficulty date: October 23, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N691WN
- Make and model: Boeing 737-3G7
- Aircraft serial: 23781
- Aircraft time: 79,536 hours, 65,663 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pad
- Part number: 65C348122
- Part serial: 2144
- Condition: Corroded
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 8 FLAP TRACK UPPER SURFACE AFT MOUNT PAD CORRODED.  REPAIRED PAD IAW EA.
